# SDR ASAA2017112622750

- Difficulty date: November 26, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 41,037 hours, 12,166 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 1074926
- Part serial: 11465
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 29,570 hours, 9,891 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER T/O IN CLB POWER LEFT DUCT PRESSURE FLUCTUATING BETWEEN 30-35, RT 50 PSI. AS WE CONTINUED TO CLIMB LEFT SIDE FLUCTUATED LESS AND LESS UNTIL CRUISE RT DID NO FLUCTUATE AT ALL BUT STILL HAD A SPLIT LEFT 38 PSI, RT 45 PSI. GROUNDED - YES. DUCT SPLIT WITHIN DEFERRABLE LIMITS REF B737-800 FIM 36-10 TASK 811. CREATED A PLT DEFERRAL FOR 7 DAYS TO PERFORM FURTHER TROUBLESHOOTING. ACCOMPLISHED T/C NG-36WC-0001 UP TO STEP 6 ACCOMPLISHED OPERATION TEST NO DEFECTS NOTED. COMPLETED STEP 6 OF TASK CARD NG-36WC-00001 FOR #1 ENGINE. 35/40 DUCT PRESSURE FLUCTUATION NOTED AT 80% N1. REMOVED & REPLACED #1 ENGINE BAR PER B737-800 AMM 36-11-03-000/400-801. ACCOMPLISHED BLEED AIR OPS TEST IAW AMM 36-11-00-710-801. #1 ENGINE SATISFIES FIM 36-10 TASK 807 GROUND VERIFICATION REPAIR CONFIRMATION CRITERIA.
